# SDR AALA201912319014

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 8,717 hours, 3,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Aft Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R/H AFT ENTRY DOOR DAMPER PRESSURE LOW. BELOW 500 PSI.SERVICED R/H AFT ENTRY DOOR DAMPER IAW AMM 52-10-00.
